# SDR USAA2011031891146

- Difficulty date: March 15, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 54,743 hours, 37,936 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C27494504
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C3 - MAJOR REPAIR - CRACK ON RIGHT HORIZONTAL STABILIZER TRAILING EDGE SKIN AT AFT SPAR STA 152 INCHES OUTBOARD OF INBOARD EDGE & 2.5 INCHES FORWARD OF AFT EDGE.  REPAIRED RIGHT HORIZONTAL STABILIZER TRAILING EDGE SKIN AT AFT SPAR STA 152 IAW EA 102791.
